# SDR SWI2023F00202

- Difficulty date: July 6, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED AT R/H FLOOR BEAM CAP AT RBL9 BETWEEN FS477-FS485 (MARKED)     (C-CHECK RO 8/16/2023)    BLENDED OUT CORROSION ON R/H FLOOR BEAM RBL9 BETWEEN FS477.00-FS485.00 AND FOUND OUT OF LIMITS PER CRJ700SRM 53-31-43-101-001-A02. RECEIVED AND COMPLIED WITH REO 670-53-31-797 REV -- DATED 2023-08-01 AND CRJ700SRM 53-00-41-201-001-A01, CRJ700SRM 51-42-06-001-001-A01, CRJ700SRM 51-42-21-001-001-A01, DWG SH690-32120 REV AL BY FABRICATING AND APPLYING REPAIR TO RBL9 FLOORBEAM BETWEEN FS477.00 TO FS511.00 FROM STOCK MATERIAL. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337. SEE CONTINUATION FOR DETAILS.
